# SDR SWAA2025030702980

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N8904L
- Make and model: Boeing 737-8
- Aircraft serial: 68117
- Aircraft time: 4,877 hours, 2,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY FLASHLIGHT RED LIGHT FLASHING AFTER RT OUTBOARD<[01] REPLACED FLASHLIGHT AND BATTERY. ALL GOOD. REF AMM 25-64-00
